I have been takin hydrocodone on and off for about 2 years.it started at 1 a month to 2-3 a month and so on until about 5-6 months of using about 3 to 4 10mg hydrocodone pills. i stayed at home and detoxed myself because i was basically in denial the whole time i was using that i was addicted and to tell u the truth i didnt even kno i was goin through withdrawl i was thinkin that i jus couldnt sleep until day 2 when i got curious and looked it up and found this WONDERFUL WEBSITE. i was also a heavy marijuanna smoker for years. I am 23 years old now and have been living in a so called "ghetto" or "hood" type area where if i wanted could basically get any drug that i wanted. but the thing was i knew that they were bad and i never did anything besides smoke weed while watchin alot of my friends ruin their lives by doing much heavier drugs. When hydrocodone came along and was put in front of my face i never knew how a pill could impact ur life and i had no idea about withdrawls or anything like that so i tried it and obviously really liked it but it was under control until it gradually grasped a hold of me.
Like i said im on day 11 and the sleep has been horrible the whole time. i detoxed myself on day 6(i think or day 7) i went to the emergency room because i was feeling very depressed and havin bad anxiety as im sure the rest of you were. So I talked to the drug counseler and she said im strong for detoxing myself and that i dont have to stay at the hospital for the 3-5 days because i did it for myself.(which i am very proud of myself as anyone else that has should be as well)I have no desire to take pills anymore but i do want to smoke marijuanna but i can control myself cuz its nothing outrageous and its more i want to do it for fun then i need it so i stay away. The doctor at the hospital prescribed me Hydroxyzine PAN for anxiety OTC immodium for diaherrea and Trazadone 100mg for sleep. The only way i can sleep for more than 4-5 hours is if i take the Hydroxyzine PAN somewat before bedtime and i will get about 7-8 hours. i did that 2 times and then last night i tried to do without it and slept for 4 hours.
My problem is i will be up the whole day fine(regardless of how many hours with or without the meds) but at about 8PM i get soo tired that i can barely stay up and jus wanna sleep. I have no problem getting to sleep but then i sleep for those 4 hours wake up and there is no way i can get back to sleep unless i take a sleep pill and even after taking that i will only sleep for about 2 hours even if i take the Trazadone.
Has anyone else been feeling like this? and i jus pray someone knows when my regular sleep will come back because it is driving my crazy. I jus dont understand why i crash so hard and can barely stay up at that time because it is affecting me at work and my normal life because i work from either 12PM to 8PM or 2PM to 10PM. I guess im really just asking if anyone has been through this or is going through it and when the normal sleep comes back. Again i am on day 11 of HYDRO withdrawl. Any help will be greatly appreciated and if anyone needs my help on anything please let me know as well because trust me i know how it feels
Hi Battlescar.. Sleep is a big issue with detox.. I once posted something similar and got a response that has stuck with me.. You will get enough sleep when you are dead.. Really it will find you again just get what sleep you can and just know your regular sleep pattern will return.. It is the last effect of wd besides the cravings.. A lot of relapses happen due to lack of sleep don't let that happen to you.. Try to only use the sleep med sparingly as you have been as you do not want to mess too much with getting your normal sleep cycle back.. Wish you 8hrs. of natural slumber.. Take care.. lesa
thank you for responding...i know the sleep will eventually come back i jus wanna know how long it took for someone who has been through near the same circumstances as me. it would jus make me feel better to know how long it took someone that was doin about the same amount give or take as i was doing.
It could take up to a month for your sleep pattern to return to normal (Give or take a couple of weeks. lol) Everyone is different. My sister and I were on the same amount and type of pain killers, Vics & Percs, 100 -120 mgs a day for 4-5 years, we went threw withdrawals at the same time. I started getting about 8 hours sleep around 3 weeks after quiting, my sister took about 1 1/2 months to get a normal nights sleep. My sister has always had sleep problems though, even before becoming an addict.
So you may have another week or so before you really get back to normal.
You may also find that once you get back to sleeping normal, you may have a bad night here and there, but they get fewer and fewer.
Exercise during the day will help, but not to close to bedtime.Avoid the usual problem causers like coffee, coke and chocolate.
We started withdrawals around Oct. 18, 2007 and the first good nights sleep my sister had was Thanksgiving night. She swears it was all the turkey, and many other people said the same thing. So try eating some turkey! They say (who ever "they" are), there is something in turkey that makes you tired. Give it a whirl, whatta ya got to loose?
And Congrats on day 11. Keep up the good work!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.